Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Cocktail Eyes? Is this possible?
Aug 14, 2000

Hello

I'm in hiv therapy since 2/98. My vl is <50, T495. My current treatment is combivir and sustiva. I really don't have any complaints about this therapy (although the nightmares still occur) except that my eyes look always tired. (I sleep from 6 to 7 hrs per day.) I have these two eye bags underneath my eyes that never seem to disappear no matter how much I sleep. Is this related to the Sustiva? Is there something I can do about it? I exercise 3x week and drink plenty of water. I also tried some concealer (make up) but it didn't work. Thanks in advance for your advice.

JC

Response from Dr. Henry

Interesting twist. It is possible that a lack of sleep could cause that appearance. You might try melatonin 3 mg, benadryl 25 mg, and several buffered aspirin at night to see if that helps you sleep more naturally. You might want to get a book like Home Remedies I or II to look at ways to help yourself sleep better before trying any sleeping pills (sometimes with Sustiva we use Ativan or trazadone or something like that). Keith Henry, M.D.



Previous
joints pain as side effect
Next
To Quit or Not to Quit (meds)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement